The calculation of Hall effect in percolation theory models
Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 602-604
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_3_a22,
author = {A. S. Skal},
title = {The calculation of {Hall} effect in percolation theory models},
journal = {Doklady Akademii Nauk},
pages = {602--604},
year = {1981},
volume = {260},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a22/}
}
A. S. Skal. The calculation of Hall effect in percolation theory models. Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 602-604. http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a22/